# SDR 96ZZZX863

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100HJ
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400334
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 36700
- Condition: Leaking
- Location: Vapor Return
- Part time: 2,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION ON A TWIN CESSNA, NOTED THAT FUEL WAS LEAKING FROM THE VAPOR RETURN LINE ON THE LT ENGINE.  UPON INVESTIGATION, DISCOVERED THE VAPOR RETURN CHECK VALVE SEAL WAS DETERIORATED ALLOWING FUEL FROM THE FULL MAIN FUEL TANK TO LEAK BACK DOWN THE LINE.  WHEN THE RT VALVE WAS CHECKED, IT WAS FOUND IN THE SAME CONDITION.  IT WAS FURTHER NOTED WHEN THE FUEL QUANTITY IN THE FUEL TANKS IS LOW, FUEL WILL NOT LEAK BACK DOWN THE LINE EVEN THOUGH THE VALVE SEAL IS FAULTY.
